# SDR TWAA0102310

- Difficulty date: February 1, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Angle
- Condition: Damaged
- Location: F/A Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT BULKHEAD DOOR, RT UPPER HINGE ARM FOR THE FLT ATTENDANT SEAT, HAD DAMAGED ANGLE BELOW THE PIVOT POINT.  CUT OUT DAMAGED AREA AND INSTALLED STACKED DOUBLERS PER SRM 52-01, PAGE 9.
